Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Chest pain, UTI. Have Psoriatic arthritis, had key hole surgery. Taking vitamin D & celebrex.

i am a 35 year old female. I have a Psoriatic Arthritis . I am now sufferring from Chest pains. Left side and back too. I am also suffering from UTI . I am vitamin D pills and celebrex for 4 weeks now. The pain has generally been very well managed by the celebrex until tonight. It is as painful as it was the day before I saw the doctor... I have also recently had a key hole surgery in February to remove a cyst . Endometrosis. I am not sure if this is in anyway related. But my health has taken a decline. My Stomach has also been bigger and bloated. I have gained 10kg since Feb. Would appreciate your help! Thank you!
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  1409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities.


-over usage of pain killers,corticosteroids,antibiotics are the causative factors.

2.second possibility is,CHOLELITHIASIS;formation of gallstones within the gallbladder

ultrasound scanning for abdomen may confirm the diagnosis.

there is another possibility like PEPTIC ULCER;upper gastrointestinal endoscopy may confirm the diagnosis.

I hope this is helpful for you, thank you          
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor